MathSciNet Relay Station
MathSciNet bibliographic data
MR1785469 35Q51 (35J60 35Q40 37K40 47J30 58E05 81T10)
Benci, V.; D'Avenia, P.; Fortunato, D.; Pisani, L. Solitons in several space dimensions: Derrick's problem and infinitely many solutions. Arch. Ration. Mech. Anal. 154 (2000), no. 4, 297–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement